# SDR HNAA121500351

- Difficulty date: November 29, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 44,153 hours, 48,500 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Condition: Malfunctioned
- Location: Engine Torque
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NO RESPONSE ON NR 2 ENG TORQUE INDICATION DURING TAKEOFF.  CHECKED FOR SECURITY OF CONNECTOR AT TSCU/ECU AND TORQUE PROB.  NO DEFECT NOTED.  REMOVED AND REINSTALLED TORQUE INDICATOR IAW AMM 77-10-00, SELF TEST GOOD.  GROUND RAN ACFT TO 90 PERCNET TORQUE, NO EFFECTS NOTED AT THIS TIME.
